# SDR DALA13070045642

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM SUPPORT ANGLE BS 900 + 11"  CORRODED,  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS OF SRM 53-00-71, PG. 109 .  REPLACED SUPPORT ANGLE IAW SRM 51-4-020, PG. 2
